Limit distributions of quantiles for a random sample of random length
Applicationes Mathematicae, Tome 17 (1980) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_17_1_51_54,
author = {Krystyna K\k{e}dziora},
title = {Limit distributions of quantiles for a random sample of random length},
journal = {Applicationes Mathematicae},
pages = {51--54},
year = {1980},
volume = {17},
number = {1},
doi = {10.4064/am-17-1-51-54},
zbl = {0477.62008},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-17-1-51-54/}
}
TY - JOUR AU - Krystyna Kędziora TI - Limit distributions of quantiles for a random sample of random length JO - Applicationes Mathematicae PY - 1980 SP - 51 EP - 54 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-17-1-51-54/ DO - 10.4064/am-17-1-51-54 LA - en ID - 10_4064_am_17_1_51_54 ER -
Krystyna Kędziora. Limit distributions of quantiles for a random sample of random length. Applicationes Mathematicae, Tome 17 (1980) no. 1, pp. 51-54. doi: 10.4064/am-17-1-51-54
Cité par Sources :